# SDR AWXA200400798

- Difficulty date: July 20, 2004
- Submitted: July 21, 2004
- Operation: Air carrier
- Aircraft: N636AW
- Make and model: Airbus A320-231
- Aircraft serial: 098
- Aircraft time: 46,759 hours, 20,668 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: E00528B3APNE
- Condition: Damaged
- Location: Seat Row 17 Lt
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND EMERGENCY ESCAPE PATH LIGHT INOPERATIVE AT SEAT ROW 17 LT.   MAINTENANCE REPLACED PINS IN CONNECTOR FOR EMERGENCY ESCAPE PATH LIGHT AT SIDEWALL BULKHEAD SEAT ROW 17 LT, OPERATIONAL CHECK WAS GOOD.
